Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Realizations of nonlinear systems and abstract transitive Lie algebras


Author: Michel Fliess
Journal: Bull. Amer. Math. Soc. 2 (1980), 444-446
MSC (1970): Primary 93B15, 93B20, 17B65, 58H05; Secondary 93B05, 93B07, 57R27, 58A99
DOI: https://doi.org/10.1090/S0273-0979-1980-14760-6
MathSciNet review: 561529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Fliess, Matrices de Hankel, J. Math. Pures Appl. 53 (1974), 197-222. MR 364328
  • 2. M. Fliess, Développements fonctionnels en indéterminées non commutative des solutions d'équations différentielles non linéaires forcées, C. R. Acad. Sri. Paris A287 (1978), 1133-1135. MR 520422
  • 3. M. Fliess, Fonctionnelles causales non linéaires et indéterminées non commutatives (submitted). MR 613847
  • 4. V. R. Guillemin and S. Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47. MR 170295
  • 5. R. Hermann and A. J. Krener, Nonlinear controllability and observability, IEEE Trans. Automat. Control 22 (1977), 728-740. MR 476017
  • 6. B. Jakubczyk, Existence and uniqueness of realizations of nonlinear systems, Preprint 148, Instit. Math., Warsaw, 1978. MR 579553
  • 7. A. M. Rodrigues and A. Petitjean, Correspondance entre algèbres de Lie abstraites et pseudo-groupes de Lie transitifs, Ann. of Math. (2) 101 (1975), 268-279. MR 385941
  • 8. I. M. Singer and S. Sternberg, The infinite groups of Lie and Cartan. I, J. Analyse Math. 15 (1965), 1-114. MR 217822
  • 9. H. J. Sussmann, A generalization of the closed subgroup theorem to quotients of arbitrary manifolds, J. Differential Geometry 10 (1975), 151-166. MR 426015
  • 10. H. J. Sussmann, Existence and uniqueness of minimal realizations of nonlinear systems, Math. Systems Theory 10 (1977), 263-284. MR 437158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 93B15, 93B20, 17B65, 58H05, 93B05, 93B07, 57R27, 58A99

Retrieve articles in all journals with MSC (1970): 93B15, 93B20, 17B65, 58H05, 93B05, 93B07, 57R27, 58A99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14760-6

American Mathematical Society